# SDR 03FDEA00328

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 760
- Aircraft time: 11,749 hours, 5,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, A LOUD THUMP WAS HEARD AND THE AC PULLED LT.  GEAR WAS LEFT DOWN & RETURN TO LAND.  ON LAND EVERYTHING SEEMED NORMAL  AIRCRAFT STEERED STRAIGHT AND WITH NO PULL.  NO VIBRATION OF ANY SORT.  NO TIRES BLOWN.   AC IN WORK FOR FUTHER TROUBLESHOOTING  PERFORMED WALK AROUND INSP NO EXT DAMAGE FOUND, MOVED ALL FLT CTRLS NO DAMAGE FOUND.   NEEDS MORE TROUBLESHOOTING  PERF FLT CONTROL TEST PER AIRBUS 300 MM 27-00-00-5.  FND, NO FAULT,    NEEDS MORE TROUBLESHOOTING.
